# SDR COMA0560574

- Difficulty date: October 27, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 18,765 hours, 17,493 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Part number: 9960013
- Condition: Malfunctioned
- Location: Co-Pilot Yoke
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5116 - STAB TRIM 1 AND 2 DISCONNECT AND MACH TRIM INOPERABLE.  REPLACED THE CO-PILOT TRIM DISCONNECT SWITCH.
